# SDR AALA202106163637

- Difficulty date: June 14, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 17,675 hours, 6,712 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 2 ON LEFT HORIZONTAL STABILIZER. REPLACED ELEVATOR HINGE ARM END FITTING 2 LEFT HORIZONTAL STABILIZER AND HARDWARE PER AMM 55-16-42-400-001-A.
